lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 7238 
Small font sizeDefault font sizeIncrease font size
Navigate Here
    Next article
    Previous article
    Table of Contents

Resource Links
    Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3119    
    Printed92    
    Emailed1    
    PDF Downloaded172    
    Comments [Add]    
    Cited by others 7    

Recommend this journal

 

 CASE REPORT
Year : 2013  |  Volume : 45  |  Issue : 1  |  Page : 87-88

Sodium valproate induced increased frequency of micturition and enuresis


1 Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram, India
2 Department of Pediatrics, Mahatma Gandhi Institute of Medical Sciences, Sevagram, India

Correspondence Address:
Devesh D Gosavi
Department of Pharmacology, Mahatma Gandhi Institute of Medical Sciences, Sevagram
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.106443

Rights and Permissions

Sodium valproate is a commonly used antiepileptic drug (AED) for control of a broad range of seizures. Adverse drug reactions (ADR) due to sodium valproate range from sedation to nausea, vomiting, weight gain, idiosyncratic adverse effects like hepatotoxicity and life threatening conditions like pancreatitis. We present a case of sodium valproate induced enuresis in child. This ADR of valproate is an underreported ADR and requires special attention of pediatricians as it can interfere with the further treatment of the disease.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow